MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM
Medical Device Problem Codes Unstable (1667); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 08/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case - (b)(6).Per a report from the legal department, this patient had a rt-knee replacement done on (b)(6) 2016.The patient had the rt-knee revised on (b)(6) 2022 which showed instability of the prosthetic knee joint.Serial #: (b)(4), category #: 02-012-44-2011 - logic tibia implant psc insert, sz 2, 11mm, serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Pma-510k: k110547.No ebi results.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Additional information- approximately 5 years and 8 months after the initial procedure the patient had the right knee revised on (b)(6) 2022 for instability of prosthetic knee, right revision total knee arthroplasty.There were no complications per the revision operative report and no unusual or notable issues in the report.The patient had a bulky compressive dressing applied and was then transferred to the recovery room in stable condition.The patient was admitted to the hospital on (b)(6) 2022 and then discharged on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Additional information- b5, d7a, d8, h2, h7, & h9.H6-investigation -the logic device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.Correction - f10- should be blank.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d1, d4 (remove all from initial report-suspect device unknown), g2 (correcting initial report), g3 (remove from initial report-501k unknown) h4 (remove erroneous date from initial report), h6 clinical code, health impact code, device problem code, component code, type of investigation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16714260
Report Number1038671-2023-00641
Device Sequence Number16547891
Product Code JWH
UDI-Device Identifier10885862173485
UDI-Public10885862173485
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM
Device Catalogue Number02-012-44-2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/22/2023
10/20/2025
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/22/2023
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale